UCL logo

UCL Discovery

UCL home » Library Services » Electronic resources » UCL Discovery

POLYGONAL WORDS IN FREE GROUPS

Kim, S-H; Wilton, H; (2012) POLYGONAL WORDS IN FREE GROUPS. QUARTERLY JOURNAL OF MATHEMATICS , 63 (2) 399 - 421. 10.1093/qmath/haq045.

Full text not available from this repository.
Type: Article
Title: POLYGONAL WORDS IN FREE GROUPS
DOI: 10.1093/qmath/haq045
UCL classification: UCL > School of BEAMS > Faculty of Maths and Physical Sciences > Mathematics
URI: http://discovery.ucl.ac.uk/id/eprint/1323563
Downloads since deposit
0Downloads
Download activity - last month
Download activity - last 12 months
Downloads by country - last 12 months

Archive Staff Only

View Item View Item